# SDR 2019FA0000186

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: General aviation
- Aircraft: N60NF
- Make and model: Emb EMB-505
- Aircraft serial: 00381
- Aircraft time: 633 hours, 453 cycles
- Engine: Pwc PW535E
- Engine time: 633 hours, 453 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 50524447401
- Condition: Broken
- Location: Pax Door
- Part time: 633 hours, 453 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR INDICATION HARNESS BINDS, STRESSES AND BENDS SEVERELY UNDER TOP STEP (FUSELAGE TO CABIN DOOR HINGING STEP) WHEN CABIN DOOR IS CLOSED CAUSING INDICATION HARNESS TO BREAK AND ILLUMINATING A FALSE WARNING ON CAS.
